A formula for the number of weak endomorphisms on paths
Завантаження...
Дата
Автори
Назва журналу
Номер ISSN
Назва тому
Видавець
Інститут прикладної математики і механіки НАН України
Анотація
A weak endomorphisms of a graph is a mapping on the vertex set of the graph which preserves or contracts edges. In this paper we provide a formula to determine the cardinalities of weak endomorphism monoids of finite undirected paths.
Опис
Теми
Цитування
A formula for the number of weak endomorphisms on paths / U. Knauer, N. Pipattanajinda // Algebra and Discrete Mathematics. — 2018. — Vol. 26, № 2. — С. 270–279. — Бібліогр.: 5 назв. — англ.